# SDR ASAA0842737

- Difficulty date: March 4, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6545855122
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 CABIN DOORWAY LOWER SILL CORROSION FOUND FROM BS 947 TO 986.50 CORROSION ON R2 CABIN DOORWAY LOWER SILL CHORD WAS BLENDED OUT AND FOUND TO BE BEYOND LIMITS IAW 53-60-15 FIG 101.  REMOVED DAMAGE PART IAW SRM 51-40-02 AND INSTALLED A NEW SILL CHORD IAW SRM 51-40-05 AND 51-40-02.
